# SDR FDEA201605051651

- Difficulty date: May 5, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,691 hours, 33,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L3 DOOR, FWD DOOR JAMB, UPPER WEB CRACKED.  REMOVED THE AEA 0530-19 DOUBLER & INSTALLED THE -7 REPAIR DOUBLER, STOP DRILLED CRACK IAW SRM 53-50-00 VOL I FIG 19 SHEET 1.  FABRICATE NR 7 DOUBLER IAW SRM 53-50-00 FIG 19 7075-0 063 HEAT TREAT REQUIRED.   HEAT TREATED IAW DPS 7.00-1 SEE ATTACHED.  INSTALLED REPAIR -7 DOUBLER IAW SRM 53-50-00 FIG 19.
